Electron. J. Differential Equations, Vol. 2020 (2020), No. 66, pp. 1-18.

Inviscid limit of linearly damped and forced nonlinear Schrodinger equations

Nikolaos Gialelis

We approximate a solution of the nonlinear Schrodinger Cauchy problem by solutions of the linearly damped and driven nonlinear Schrodinger Cauchy problems in any open subset of Rn and, for the case n=1, we provide an estimate of the convergence rate. In doing so, we extract a sufficient relation between the external force and the constant of damping.

Submitted November 12, 2018. Published June 29, 2020.
Math Subject Classifications: 35Q55, 35B20, 35A01.
Key Words: Nonlinear Schrodinger equation; inviscid limit; linear damping; forcing term.
DOI: 10.58997/ejde.2020.66

Show me the PDF file (413 KB), TEX file for this article.

Nikolaos Gialelis
Department of Mathematics
National and Kapodistrian University of Athens
Panepistimioupolis, GR-157 84
Athens, Greece
email: ngialelis@math.uoa.gr

Return to the EJDE web page